# SDR CALA2022091202339

- Difficulty date: September 12, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737
- Aircraft serial: 33456
- Aircraft time: 45,558 hours, 15,898 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 4503512
- Part serial: 0717
- Condition: Missing
- Location: Rh Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 RH RET LDG LIGHT RETAINER LENS ASSY DEPARTED ACFT ALONG WITH LIGHT ASSY Q4559X. LASTLY, FOUND TERMINAL ENDS BROKEN ALSO. REPLACED RH RETRACTABLE LIGHT ASSY. OPS GOOD.
